A construction of quasi-modes using coherent states
Annales de l'I.H.P. Physique théorique, Volume 59 (1993) no. 4, p. 357-381
@article{AIHPA_1993__59_4_357_0,
     author = {Paul, Thierry and Uribe, Alejandro},
     title = {A construction of quasi-modes using coherent states},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {59},
     number = {4},
     year = {1993},
     pages = {357-381},
     zbl = {0808.35118},
     mrnumber = {1254977},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1993__59_4_357_0}
}
Paul, Thierry; Uribe, Alejandro. A construction of quasi-modes using coherent states. Annales de l'I.H.P. Physique théorique, Volume 59 (1993) no. 4, pp. 357-381. http://www.numdam.org/item/AIHPA_1993__59_4_357_0/

[1] V. Bargman, On a Hilbert Space of Analytic Functions and an Associated Integral Transform, I., Comm. Pure Appl. Math., Vol. 14, 1961, pp. 187-214. | MR 157250 | Zbl 0107.09102

[2] V. Guillemin, Symplectic Spinors and Partial Differential Equations, Géométrie symplectique et Physique mathématique, J. M. SOURIAU Ed., C.N.R.S., 1974. | MR 461591

[4] G.A. Hagedorn, Semiclassical Quantum Mechanics I., Comm. Math. Phys., Vol. 71, 1980, pp. 77-93. | MR 556903

[4] L. Hormander, The Theory of Linear Differential Operators, Vol. 1, Springer Verlag.

[5] L.D. Landau and E.M. Lifshitz, Quantum Mechanics, Pergamon Press, 1977.

[6] R.G. Litteljohn, The Semiclassical Evolution of Wave Packets, Physics Reports, Vol. 138, 1986, pp. 193-291. | MR 845963

[7] T. Paul and A. Uribe, In preparation.

[8] D. Robert, Autour de l'Approximation Semi-Classique, Birkhauser, 1987. | MR 897108 | Zbl 0621.35001

[9] M.A. Shubin, Pseudo-Differential Operators and Spectral Theory, Springer Verlag, 1987. | MR 883081 | Zbl 0616.47040

[10] A. Voros, Thèse, Université d'Orsay, 1977 (unpublished).

[11] A. Voros, W.K.B. in the Bargman representation, Phys. Rev. A., Vol. 40, 1989, pp. 6814-6825. | MR 1031937

[12] G. Foland, Harmonic Analysis on Phase Space, Annals of Mathematics Studies, Princeton University Press, Princeton N.J., 198 . | Zbl 0682.43001

[13] L. Boutet De Monvel and V. Guillemin, The Spectral Theory of Toeplitz Operators, Annals of Mathematics Studies 99, Princeton University Press, Princeton N.J., 1981. | MR 620794 | Zbl 0469.47021